# SDR HEEA0014110

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11027
- Make and model: Bell 206L-1
- Aircraft serial: 45411
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Rotor Assy
- Part number: 2360041905
- Condition: Defective
- Location: Indicator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR ASSY BEARINGS ARE BAD.
